# SDR EIA2001153

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1350 RIGHT BLG WW BULKHEAD WEB CORRODED AT WL 190 AND RBL 115.  REMOVED CORROSION, NDT INSPECTED, SHOT PEENED REWORKED AREA, INSTALLED INBOARD CHORD WITH FILLER AND REPAIRED WEB PER BOEING MSG AND RS R-53-48-34637.  (M)
